Take a good look at your supplements and meds?

Anonymous
December 19, 2010 at 8:33 pm

Do a ‘web’ up of your medication using “Name Full Prescribing information’ and read all the fine print!
URLhttp://www.pfizer.com/files/products/uspi_xanax.pdfURL Happy reading, but don’t let it get to you!
Many meds such as this lead to calcium and other key supplement depletions…try adding a calcium supplement to your diet? Better yet, ask your docs about this? Bluntly put? Is it the medication or diet? Bet you’ll get a ‘metabolic blood workup’ That should tell you lots. IF you are low in cacium? [Some neuro meds are culprit calcium depleters] Start taking supplements, but read carefully about them… ideally they should be taken with a % of Vitamin D [to help asorbtion] and Magnesium [again for asorbtion, but also for ‘regularity’] The Mag. is essential or you will have some ‘problems’? It can become a REAL problem if you are also taking other pain meds.
Don’t expect being on calcium to ‘cure’ you overnite. Takes about 3-4 months to work things out to a happy balance, and those ‘fasculations’ IF not med caused? Will abate! The calcium-combo has helped me immensely, but not eliminated it totally. Still occasionally do the ‘two-handed’ coffee cup thing! Usually due to other issues tho…
Good luck and keep faith!